# SDR SWIA2021072859763

- Difficulty date: April 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 461-473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL FASTENER HOLE BETWEEN F.S. 461.00 AND F.S. 473.00 HAS CORROSION.     (C-CHECK RO 7/24/2021)    REPAIRED RH PRESSURE FLOOR SILL BETWEEN FS461 AND FS473 IAW BOMBARDIER REO 601R-53-41-666 REV-C DATE 2012-11-06, SKYCARD 51-900-1003-SKY. NO WEIGHT CHANGE. FORM 337 ATTACHED. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
